Prime factorization of integral Cayley octaves
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 2 (1993) no. 2, p. 271-289
@article{AFST_1993_6_2_2_271_0,
     author = {Peter Rehm, Hans},
     title = {Prime factorization of integral Cayley octaves},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 2},
     number = {2},
     year = {1993},
     pages = {271-289},
     zbl = {0830.17017},
     mrnumber = {1253392},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1993_6_2_2_271_0}
}
Peter Rehm, Hans. Prime factorization of integral Cayley octaves. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 2 (1993) no. 2, pp. 271-289. http://www.numdam.org/item/AFST_1993_6_2_2_271_0/

[1] Van Der Blij (F.) and Springer (T.A.) .- The arithmetics of octaves and the group G2, Proc. Nederl. Akad. Wet. 1959, pp. 406-418. | MR 152555 | Zbl 0089.25803

[2] Coxeter (H.S.M.) .- Integral Cayley numbers, Duke math. J. 13 (1946), pp. 561-578. | MR 19111 | Zbl 0063.01004

[3] Hurwitz (A.) . - Über die Zahlentheorie der Quaternionen, Math. Werke, Bd. 2, pp. 303-330. | JFM 27.0162.01

[4] Jacobi (C.B.) Ges. Werke, Bd. 1.

[5] Lamont (P.J.C.) .- The number of Cayley integers of given norm, Proc. Edinburgh Math. Soc. 25 (1982). | MR 648907 | Zbl 0458.12001

[6] Pall (G.) and Taussky (O.) .- Factorization of Cayley numbers, J. Number Theory 2 (1970), pp. 74-90. | MR 255514 | Zbl 0212.06602

[7] Rankin (R.A.) . - A certain class of multiplicative functions, Duke Math. J. 13 (1946), pp. 281-306. | MR 18683 | Zbl 0061.07708

[8] Schafer (R.D.) .- An Introduction to Nonassociative Algebras, Academic Press, New York and London (1966). | MR 210757 | Zbl 0145.25601

[9] Zorn (M.) .- Alternativkörper und quadratische Systeme, Abh. Math. Sem. Hamburg Univ. 9 (1933), pp. 393-402. | JFM 59.0154.01 | Zbl 0007.05403